# SDR UIEA2021111102399

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU - FAULT EICAS( ACCOMPLISHED APU BITE AS PER FIM 49-11 TREE 958. AND NO FAULT FOUND. RESET APU AND STARTS OK AS PER AMM 49-11-00. )
